Show simple item record

dc.contributor.authorDenche, Mohamed ( )
dc.contributor.authorKhellaf, Hassane ( )
dc.date.accessioned2021-08-19T17:37:54Z
dc.date.available2021-08-19T17:37:54Z
dc.date.issued2007-12-12
dc.identifier.citationDenche, M., & Khellaf, H. (2007). Integral inequalities similar to Gronwall inequality. Electronic Journal of Differential Equations, 2007(176), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14395
dc.description.abstractIn the present paper, we establish some nonlinear integral inequalities for functions of one variable, with a further generalization functions with n independent variables. We apply our results to a system of nonlinear differential equations for functions of one variable and to the nonlinear hyperbolic partial integrodifferential equation in n-independent variables. These results extend the Gronwall type inequalities obtained by Pachpatte [6] and Oguntuase [5].en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectIntegral inequalityen_US
dc.subjectSubadditive and submultiplicative functionen_US
dc.subjectNonlinear partial differential equationen_US
dc.titleIntegral inequalities similar to Gronwall inequalityen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record